Started Mini Pill and feel light headed

6 posts / 0 new
Last post
elleon17's picture
Joined: 01/26/09
Posts: 1981
Started Mini Pill and feel light headed

anyone else have this reaction?

Momma Leah's picture
Joined: 05/13/12
Posts: 1047

I took the mini pill after DS1. I don't remember being lightheaded. I do remember it made me miserable though! That is why DS1 and DD are so close together in age.

akpufa's picture
Joined: 01/31/08
Posts: 3078

I've done the mini pill after all three. I don't remember ever feeling particularly lightheaded but I'd say almost anything goes the first little while you're on a new pill. If its pretty bad, I'd just call your doc's office to make sure that isnt something that concerns them.

quonsetmom's picture
Joined: 10/10/12
Posts: 1559

I got migraines with it after dd1.

PatienceW's picture
Joined: 08/06/08
Posts: 857

this thread worries me about starting the mini pill they gave me today1

elleon17's picture
Joined: 01/26/09
Posts: 1981

"PatienceW" wrote:

this thread worries me about starting the mini pill they gave me today1

It took about a week, but they went away Wink